Application form: tablets, capsules
Indication group: analgesics, antipyretics
Active substance: Propyphenazonum 300 mg, Paracetamolum 150 mg, Coffeinum 50 mg
minimum amount for dispatch: Valetol is a combined preparation containing a combination of active substances - propyphenazone, paracetamol and caffeine. Propyphenazone has an effect against pain, fever and inflammation. Paracetamol relieves pain and decreases body temperature. Caffeine strengthens analgesic effects of both of the components, especially in headache, moderates fatigue and increases mental activity. The analgesic effect occurs about half an hour after using the preparation and persists for several hours.
Manufacturer: Zentiva a.s., Prague, Czech Republic, www.sanofi-aventis.cz, www.zentiva.com
|SUKL název||VALETOL 300MG/150MG/50MG TBL NOB 10|